# SDR 98ZZZM198

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19289
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 1041021
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6704 - IND-SEA - HAD AN AIR RETURN TO IND CLIMBING OUT OF IND CREW EXPERIENCED A STRONG ELECTRICAL ODOR AND SMOKE WAS CLEARLY VISIBLE UNDER CAPTAINS GLARESHIELD.  REMOVED AND REPLACED BOTH INBOARD FLOURESCENT LIGHT SOCKETS.  (M)
